Alert archive / Utah / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 18, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this severe thunderstorm warning at Jul 7, 2013, 7:17 PM MDT for Beaver County, Millard County, Utah. It was in force for 88 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2013, 7:17 PM MDT (01:17 UTC)
- Expired
- Jul 7, 2013, 8:45 PM MDT
- In force
- 88 min
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
Counties Beaver County, UT, Millard County, UT
The radar
The Cedar City radar (KICX), 127 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 00:00Z, 1.3 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 231 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 2562 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
589
WUUS55 KSLC 080117
SVRSLC
UTC001-027-080245-
/O.NEW.KSLC.SV.W.0018.130708T0117Z-130708T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
717 PM MDT SUN JUL 7 2013
THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BEAVER COUNTY IN UTAH
MILLARD COUNTY IN UTAH
* UNTIL 845 PM MDT
* AT 714 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 15 MILES SOUTHWEST OF GARRISON TO 9 MILES NORTH OF
DESERT RANGE EXP STATION TO 12 MILES WEST OF
MINERSVILLE...MOVING NORTHEAST AT 35 MPH. WIND GUSTS OF 67
MPH WERE OBSERVED AT THE CEDAR CITY AIRPORT!!
* LOCATIONS IN THE WARNING INCLUDE...
MINERSVILLE... GARRISON... MILFORD... ADAMSVILLE... BEAVER...
MANDERFIELD... KINGS CANYON... BLACK ROCK... COVE FORT AND HATTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH
AND/OR LARGE HAIL AT LEAST ONE INCH IN DIAMETER. FOR YOUR
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS.
THIS STORM IS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3940 11406 3942 11403 3934 11294 3872 11224
3867 11233 3868 11244 3856 11252 3848 11252
3833 11233 3822 11237 3814 11249 3815 11325
3867 11385 3870 11408
TIME...MOT...LOC 0116Z 226DEG 29KT 3881 11423 3874 11376
3819 11313
$$
ROGOWSKI4 follow-up statements
165
WWUS55 KSLC 080152
SVSSLC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
752 PM MDT SUN JUL 7 2013
UTC001-027-080245-
/O.CON.KSLC.SV.W.0018.000000T0000Z-130708T0245Z/
BEAVER UT-MILLARD UT-
752 PM MDT SUN JUL 7 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MDT
FOR MILLARD AND EASTERN BEAVER COUNTIES...
AT 749 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM GARRISON TO 13 MILES SOUTHEAST OF KINGS
CANYON TO 8 MILES EAST OF MILFORD...MOVING NORTHEAST AT 35 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
BEAVER... MANDERFIELD... KINGS CANYON...BLACK ROCK AND COVE FORT.
LAT...LON 3940 11406 3942 11403 3934 11294 3872 11224
3867 11233 3868 11244 3856 11252 3848 11252
3833 11233 3822 11237 3814 11249 3815 11325
3867 11385 3870 11408
TIME...MOT...LOC 0152Z 226DEG 29KT 3901 11396 3894 11349
3839 11286
$$
ROGOWSKI549
WWUS55 KSLC 080207
SVSSLC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
807 PM MDT SUN JUL 7 2013
UTC001-027-080245-
/O.CON.KSLC.SV.W.0018.000000T0000Z-130708T0245Z/
BEAVER UT-MILLARD UT-
807 PM MDT SUN JUL 7 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MDT
FOR MILLARD AND EASTERN BEAVER COUNTIES...
AT 802 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES NORTHEAST OF GARRISON TO 13 MILES SOUTHEAST
OF KINGS CANYON TO 11 MILES NORTHWEST OF MANDERFIELD...MOVING
NORTHEAST AT 35 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
US 6...KINGS CANYON...BLACK ROCK AND COVE FORT
LAT...LON 3940 11406 3934 11294 3872 11224 3867 11233
3868 11244 3856 11252 3848 11252 3833 11233
3822 11237 3814 11249 3815 11325 3863 11355
3890 11407
TIME...MOT...LOC 0207Z 226DEG 29KT 3910 11385 3903 11338
3847 11275
$$
ROGOWSKI821
WWUS55 KSLC 080226
SVSSLC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
826 PM MDT SUN JUL 7 2013
UTC001-027-080245-
/O.CON.KSLC.SV.W.0018.000000T0000Z-130708T0245Z/
BEAVER UT-MILLARD UT-
826 PM MDT SUN JUL 7 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MDT
FOR MILLARD AND EASTERN BEAVER COUNTIES...
AT 822 PM MDT...RADAR SHOWED THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 21 MILES NORTHWEST OF KINGS CANYON TO 20 MILES
EAST OF KINGS CANYON TO BEAVER...MOVING NORTHEAST AT 35 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
US 6...MILFORD...MANDERFIELD AND COVE FORT
LAT...LON 3940 11406 3934 11294 3872 11224 3867 11233
3868 11244 3856 11252 3848 11252 3833 11233
3822 11237 3814 11249 3815 11325 3863 11355
3890 11407
TIME...MOT...LOC 0225Z 226DEG 29KT 3927 11395 3913 11325
3833 11270
$$
ROGOWSKI916
WWUS55 KSLC 080244
SVSSLC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
844 PM MDT SUN JUL 7 2013
UTC001-027-080250-
/O.EXP.KSLC.SV.W.0018.000000T0000Z-130708T0245Z/
BEAVER UT-MILLARD UT-
844 PM MDT SUN JUL 7 2013
...THE SEVERE THUNDERSTORM WARNING FOR MILLARD AND EASTERN BEAVER
COUNTIES WILL EXPIRE AT 845 PM MDT...
THE STORMS HAVE WEAKENED AND ARE NO LONGER SEVERE. THEREFORE THE
WARNING HAS BEEN ALLOWED TO EXPIRE. WINDS HOWEVER WILL STILL RANGE
IN THE 40 TO 55 MPH RANGE.
LAT...LON 3940 11406 3934 11294 3872 11224 3867 11233
3868 11244 3856 11252 3848 11252 3833 11233
3822 11237 3814 11249 3815 11325 3863 11355
3890 11407
TIME...MOT...LOC 0240Z 226DEG 29KT 3936 11384 3921 11314
3841 11259
$$
ROGOWSKIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 4:08 PM MDT, 3 hours 9 minutes earlier.
Area forecast discussion, Jul 7, 4:08 PM MDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 408 PM MDT SUN JUL 7 2013 .SYNOPSIS...THE RIDGE OF HIGH PRESSURE OVER THE DESERT SOUTHWEST WILL REMAIN SOUTH AND EAST OF UTAH THROUGH TODAY...WITH A MOIST AND SOMEWHAT UNSTABLE AIRMASS REMAINING OVER THE EASTERN GREAT BASIN. THE AIRMASS WILL THEN GRADUALLY DRY THROUGH MIDWEEK BEFORE MOISTURE SPREADS BACK INTO THE AREA FOR THE LATTER PART OF THE WEEK. && .DISCUSSION...SCATTERED SHOWERS AND THUNDERSTORMS HAVE ONCE AGAIN FORMED ACROSS UTAH AND SOUTHWEST WYOMING TODAY...AS THE MOIST AIRMASS REMAINS IN PLACE OVER THE REGION. THESE STORMS HAVE PRODUCED SEVERE WIND GUSTS IN NORTHWEST UTAH AND FLASH FLOODING IN SOUTHERN UTAH...WITH THE POTENTIAL FOR MORE HAZARDOUS WEATHER THROUGH THE EVENING HOURS. THE AIRMASS LOOKS TO DRY A BIT THROUGH THE BEGINNING OF THE WEEK...AS A WEAK RIDGE BUILDS OVER THE INTERMOUNTAIN WEST AND DRIER AIR MOVES INTO THE MID LEVELS IN THE LIGHT WESTERLY FLOW. NONETHELESS...ISOLATED THUNDERSTORMS WILL STILL BE POSSIBLE...PARTICULARLY OVER THE HIGHER TERRAIN. MOISTURE LOOKS TO RETURN FROM THE SOUTH STARTING LATE WEDNESDAY INTO THURSDAY...AS THE HIGH SHIFTS TO THE EAST OF UTAH...PROVIDING STEADY SOUTHERLY FLOW OVER THE DESERT SOUTHWEST. THE GFS HAS BEEN CONSISTENTLY A LITTLE FASTER WITH THIS MOISTURE THAN THE EC...WITH MOISTER AIR MOVING INTO THE AREA AS EARLY AS WEDNESDAY MORNING. FOR NOW...FORECAST IS A COMPROMISE BETWEEN THESE TWO SOLUTIONS. THE 12Z ECMWF MOVED TOWARD THE GFS...PROVIDING A LITTLE MORE CONFIDENCE IN THE EXTENDED FORECAST. PREVIOUSLY THE EC HAD DRIED THE AIRMASS AGAIN STARTING FRIDAY...AS A TROUGH INTRUDED INTO THE GREAT BASIN FROM THE WEST. NOW...BOTH MODELS KEEP THE MOISTURE IN PLACE INTO THE WEEKEND. AS SUCH...HAVE INCREASED POPS THROUGH THE EXTENDED...AS CURRENT INDICATIONS ARE THAT ANOTHER WET WEEKEND COULD BE ON TAP. && .AVIATION...THUNDERSTORMS WILL CONTINUE TO BE THE MAJOR ISSUE AT THE SLC TERMINAL THROUGH THE AFTERNOON AND EVENING. THERE IS A 70 PERCENT CHANCE THAT GUSTY AND VARIABLE WINDS WILL IMPACT THE TERMINAL BETWEEN 22Z AND 04Z. THE STRONGEST OF THESE STORMS MAY ALSO PRODUCE HEAVY RAIN AND CEILINGS BELOW 7000FT. && .FIRE WEATHER...CONTINUED MOIST AND UNSTABLE OVER THE FIRE DISTRICT TODAY. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO THREATEN THROUGH THE EVENING...WITH WETTING RAIN AND FREQUENT LIGHTNING POSSIBLE WITH ANY CELLS THAT DEVELOP. A GRADUAL DRYING TREND WILL BEGIN TOMORROW AS HIGH PRESSURE STRENGTHENS...DECREASING THE THREAT OF SHOWERS AND THUNDERSTORMS. SOUTHWEST FLOW IS EXPECTED TO INCREASE BEGINNING THURSDAY...DRAWING MOISTURE BACK INTO THE REGION. INCREASING SOUTHERLY FLOW MAY RESULT IN ISOLATED CRITICAL FIRE WEATHER CONDITIONS ON THURSDAY BEFORE THE MOISTURE BECOMES FULLY REESTABLISHED. MOISTURE IS EXPECTED TO STICK AROUND THROUGH THE UPCOMING WEEKEND ONCE IT RETURNS. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...NONE. WY...NONE. && SCHOENING/TRAPHAGAN FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Jul 7, 5:36 AM MDT, 13 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 536 AM MDT SUN JUL 7 2013 UTZ001>016-019>021-517-518-WYZ021-081230- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 536 AM MDT SUN JUL 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP TODAY. GUSTY OUTFLOW WINDS...HAIL AND LOCALLY HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A GRADUAL DRYING TREND WILL TAKE PLACE MONDAY THROUGH MIDWEEK. ALTHOUGH THUNDERSTORMS WILL STILL BE POSSIBLE...THE COVERAGE AND INTENSITY OF STORMS WILL DECREASE. TEMPERATURES WILL WARM AS THE WEEK UNFOLDS...WITH TRIPLE DIGIT READINGS POSSIBLY ACROSS NORTHERN UTAH VALLEY LOCATIONS BY WEDNESDAY OR THURSDAY...WITH READINGS CLOSE TO 110 DEGREES IN DIXIE. CRITICAL FIRE WEATHER CONDITIONS MAY DEVELOP BY THURSDAY AS STRONGER SOUTHWEST FLOW DEVELOPS AND RELATIVE HUMIDITIES REMAIN LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
In the hours before
Special weather statement, Jul 7, 4:37 PM MDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 437 PM MDT SUN JUL 7 2013 UTZ020-518-072315- SOUTH CENTRAL UTAH UT-SOUTHERN UTAH MOUNTAINS UT- 437 PM MDT SUN JUL 7 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GARFIELD COUNTY UNTIL 515 PM MDT... AT 430 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM JUST WEST OF BOULDER...OR 11 MILES NORTHEAST OF ESCALANTE...MOVING EAST AT 20 MPH. PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH VERY HEAVY RAIN. THIS STORM WILL CROSS HIGHWAY 12 AND IMPACT THE COMMUNITY OF BOULDER. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3806 11122 3784 11109 3780 11158 3798 11160 TIME...MOT...LOC 2236Z 265DEG 16KT 3790 11147
Special weather statement, Jul 7, 5:15 PM MDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
515 PM MDT SUN JUL 7 2013
UTZ002-003-080045-
NORTHERN WASATCH FRONT UT-SALT LAKE AND TOOELE VALLEYS UT-
515 PM MDT SUN JUL 7 2013
...SIGNIFICANT WEATHER ADVISORY FOR DAVIS...WESTERN WEBER...SALT
LAKE...EASTERN BOX ELDER AND EASTERN TOOELE COUNTIES UNTIL 645 PM
MDT...
AT 505 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG WINDS OVER THE GREAT SALT LAKE MOVING EAST AT 40 MPH TOWARD
THE NORTHERN WASATCH FRONT AND SALT LAKE VALLEY. WIND GUSTS OF 40 TO
55 MPH ARE EXPECTED. THE STRONG WINDS MAY OCCUR WELL BEFORE ANY
LIGHTNING OR RAINFALL OCCURS.
* LOCATIONS IMPACTED INCLUDE...
GRANTSVILLE AND STOCKTON...
HOWELL... PENROSE AND TOOELE...
SALT LAKE CITY...OGDEN...AND BOUNTIFUL...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THIS STORM IS CAPABLE OF PRODUCING WIND GUSTS OF 40 TO 55 MPH. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.
LAT...LON 4183 11205 4068 11176 4049 11182 4043 11198
4046 11210 4071 11222 4055 11220 4037 11235
4040 11251 4076 11265 4078 11227 4107 11250
4127 11239 4190 11251 4192 11248 4164 11238
4176 11220 4200 11227 4200 11219
TIME...MOT...LOC 2312Z 241DEG 33KT 4175 11272 4131 11241
4105 11249 4076 11279
ROGOWSKILocal storm report, Jul 7, 5:49 PM MDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
549 PM MDT SUN JUL 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND GST 15 WNW PROMONTORY 41.70N 112.85W
07/07/2013 M58 MPH BOX ELDER UT MESONET
LOCOMOTIVE SPRINGS SENSOR...LMS.
&&
ESSpecial weather statement, Jul 7, 5:50 PM MDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 550 PM MDT SUN JUL 7 2013 UTZ016-019-020-518-080030- SOUTH CENTRAL UTAH UT-SOUTHERN UTAH MOUNTAINS UT-SOUTHWEST UTAH UT-UTAH'S DIXIE AND ZION NATIONAL PARK UT- 550 PM MDT SUN JUL 7 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHWESTERN GARFIELD... NORTHWESTERN KANE...EXTREME SOUTHERN IRON AND EASTERN WASHINGTON COUNTIES UNTIL 630 PM MDT... AT 544 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF ZION NATIONAL PARK TO WASHINGTON...AND MOVING NORTH AT 25 MPH. WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND SMALL HAIL. * LOCATIONS IMPACTED INCLUDE... LA VERKIN... LEEDS... TOQUERVILLE AND ZION NATIONAL PARK... PINTURA... KOLOB CANYON... NEW HARMONY AND PINE VALLEY... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3712 11277 3710 11366 3756 11349 3758 11259 TIME...MOT...LOC 2350Z 197DEG 21KT 3721 11285 3719 11352 RG
Local storm report, Jul 7, 6:02 PM MDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
602 PM MDT SUN JUL 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND GST 7 SE SNOWVILLE 41.91N 112.61W
07/07/2013 M61 MPH BOX ELDER UT MESONET
CHAULK HILL SENSOR...UTCKH.
&&
ESLocal storm report, Jul 7, 7:08 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
708 PM MDT SUN JUL 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND GST 2 NW CEDAR CITY 37.71N 113.10W
07/07/2013 M67 MPH IRON UT ASOS
CEDAR CITY ASOS...KCDC.
&&
ESThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 6:02 PM MDT | Severe Thunderstorm Warning | SLC | Washington | 28 min |
| Jul 7, 7:10 PM MDT | Severe Thunderstorm Warning | SLC | Garfield, Iron | 50 min |
| Jul 7, 8:47 PM MDT | Special Weather Statement | SLC | Juab, Sevier | 88 min |
| Jul 8, 3:09 PM MDT | Special Weather Statement | SLC | Salt Lake | 36 min |
| Jul 8, 3:27 PM MDT | Special Weather Statement | SLC | Salt Lake | 18 min |
| Jul 8, 3:37 PM MDT | Areal Flood Advisory | SLC | Salt Lake | 3 hr |
Nearby
Severe Thunderstorm Warnings in Utah, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.